# SDR CALA2025042504218

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A15058
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB #3 RIB AFT VERTICAL STIFFNER HAS HOLE DEFORMED REF AAR N/R 9957341 ESFR REPORT COMPLETED AND SENT ACCOMPLISHED REPAIR AT RIGHT HORIZONTAL STAB #3 RIB AFT VERTICAL STIFFNER AS PER ECRA 5510-03277.
